# SDR CA980928032

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A310-304
- System (JASC): 5246 · Fluid Service Doors
- Part: Fuel Door
- Part number: A2151041500300
- Condition: Missing
- Location: Wing
- Stage of operation: NR
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, REFUEL DOOR MISSING.  REPLACED.
